# SDR 03025663

- Difficulty date: January 25, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N663BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR WARNING IN FLIGHT WITH SYSTEM DEFERRED, INSPECTED APU, ACM UNITS AND ASSOCIATED DUCTING/VALUES, RAN ENGINES WITH APU RUNNING AND NO DEFECT NOTED.
